# SDR SWAA2023101108996

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8892S
- Make and model: Boeing 737-8
- Aircraft serial: 68047
- Aircraft time: 675 hours, 394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INTERMITTENT<[01] REMOVED AND REPLACED AFT MEGAPHONE BATTERIES IAW AMM 25-64-00
